I am praying that this is the correct place to write this, that I violate no rules, kind of unsteady right now and hope that some one might offer a response.
I feel something is not right:
I have been on suboxone
pill and film prescribed to me (one 8/2 per day) and for about 7 years or more. For about the last 6 months I've taken 1/2 of an 8/2. I've see no difference, felt no difference. But, 5 days ago, feeling invincible and not hooked on Suboxone, I bought tar heroine. I snort it. No points used. Smoking was worthless. And, It had little effect. I continued buying and doing 1-3 balls a day and barely felt it but, did NO suboxone, now its been 5 -6 days. Just doing the tar.
I did a small snort at 10-11 PM last night and I slept great and I woke feeling almost fine (usually I would wake up sick, years ago before suboxone use.. 6 more hours have now passed since I woke and it is now 13-16 hours since my last small snort and I am not in complete pain. Normally, years ago, I really would have been in complete withdrawals by this time. A bit listless, stomach w small cramps and yawning a great deal and watery eyes and nose but, no real sick withdrawals.
I need to get back on suboxone by tomorrow morning when I see a new dosing dr. but am fearing taking it right now as I am not so very sick (as per all I have read), and I don't know when to take it. On the COWS I am at 16, (maybe). I am trying to avoid precipitated withdrawals at all cost. I did not even know PWD existed when I got off the suboxone or I would have not have done it. I have lots more tar here, 3 days worth and I think that makes me feel somewhat better just knowing I have that stashed away. I really wish to get back on suboxone, though.
The dope I snorted for the these days and was not so strong according to others. Last nights held me better. I did not think all I have purchased was so strong, either but, was not so sure because of my long suboxone use. It has been 5 days since I have taken any suboxone.
Can someone discuss this with me please. I don't type so well and wish I could discuss this on a phone but, oh well, I am happy if some here will talk to me about this. I think I am in more panic and indecision that any withdrawals.